Supergeneric results and Gateâux differentiability of convex and Lipschitz functions on small sets
Acta Universitatis Carolinae. Mathematica et Physica, Tome 38 (1997) no. 2, pp. 19-37
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1997_38_2_a3,
author = {Zaj{\'\i}\v{c}ek, L.},
title = {Supergeneric results and {Gate\^aux} differentiability of convex and {Lipschitz} functions on small sets},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {19--37},
year = {1997},
volume = {38},
number = {2},
mrnumber = {1614031},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1997_38_2_a3/}
}
TY - JOUR AU - Zajíček, L. TI - Supergeneric results and Gateâux differentiability of convex and Lipschitz functions on small sets JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 1997 SP - 19 EP - 37 VL - 38 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUCMP_1997_38_2_a3/ LA - en ID - AUCMP_1997_38_2_a3 ER -
%0 Journal Article %A Zajíček, L. %T Supergeneric results and Gateâux differentiability of convex and Lipschitz functions on small sets %J Acta Universitatis Carolinae. Mathematica et Physica %D 1997 %P 19-37 %V 38 %N 2 %U http://geodesic.mathdoc.fr/item/AUCMP_1997_38_2_a3/ %G en %F AUCMP_1997_38_2_a3
Zajíček, L. Supergeneric results and Gateâux differentiability of convex and Lipschitz functions on small sets. Acta Universitatis Carolinae. Mathematica et Physica, Tome 38 (1997) no. 2, pp. 19-37. http://geodesic.mathdoc.fr/item/AUCMP_1997_38_2_a3/